MAUDE Adverse Event Report: QUEST MEDICAL, INC. PRECISION DELIVERY IV SETS; IV ADMINISTRATION SETS

QUEST MEDICAL, INC. PRECISION DELIVERY IV SETS; IV ADMINISTRATION SETS
Model Number PDB05CV1
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information was provided in medwatch form 2233020000-2022-8066, which stated that the devices in question was frequently breaking, requiring new set-up and replacement during infusions.Quest launched an investigation into this complaint.During the investigation, production records were reviewed for all lots of devices that were provided to children's hospital of boston (chob).Review of these records revealed no apparent production deficiencies related to weak bond strength or breakage.In addition to production record review, quest also performed failure analysis on complaint sample product codes that were received from chob, as well as those retained by quest.Results from testing were unable to replicate the complaint condition of weak weld/breakage.Quest will continue to investigate and monitor trends for this complaint condition.
 
Event or Problem Description
It was reported to quest medical by children's hospital of boston of an alleged issue with precision delivery sets.The report stated that the set bonding was allegedly not holding and that there was an instance of blood stream infection.

Brand Name
PRECISION DELIVERY IV SETS
Common Device Name
IV ADMINISTRATION SETS
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key15696038
Report Number1649914-2022-00029
Device Sequence Number6801127
Product Code FPA
UDI-Device Identifier00634624921382
UDI-Public00634624921382
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K202672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2025
Device Model NumberPDB05CV1
Device Lot Number66292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Initial Report FDA Received Date10/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown